English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Almost isomorphic abelian varieties

MPS-Authors
/persons/resource/persons236129

Zarhin,  Yuri G.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Zarhin, Y. G. (2017). Almost isomorphic abelian varieties. European Journal of Mathematics, 3(1), 22-33. doi:10.1007/s40879-016-0122-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0BB6-3
Abstract
There is no abstract available